# SDR RAIA980105

- Difficulty date: January 7, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N434AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 887
- System (JASC): 2612 · Fire Detection
- Part: Controller
- Part number: 51653151
- Condition: Failed
- Location: Lt Engine
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLT 7100 - STL - LEFT ENGINE FIRE LIGHT ILLUMINATED, CREW DISCHARGED BOTH FIRE BOTTLES, SHUT ENGINE DOWN, UNLOADED PASSENGERS.  MAINTENANCE REPLACED LEFT ENGINE FIRE WIRE CONTROLLER.  (M)
